# SDR SWIA202162113

- Difficulty date: September 14, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INTERCOSTAL HAS CORROSION AT LOWER AFT END INBD SIDE AT 27R IN BETWEEN FS 349.0 AND FS 364.0 AVIONICS BAY.   (C-CHECK RO 10/30/2021)   REMOVED AND INSTALLED NEW INTERCOSTAL AT APPROX. STRG 27  BETWEEN FS 349.0 AND FS 364.0 AVIONICS BAY REF CRJ700 SRM 51-40-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, AND DWG SH670-32050 REV-J. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
